# SDR USAA040342

- Difficulty date: June 14, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- Engine: Rroyce RB211535E4
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 60,500 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER CORRODED 20 INCH AREA, STATION 1446 STRINGER 28R.  INSTALLED DOUBLERS PER EA 95586 AND SRM 51-70-11.  (M)
